A copy of this work was available on the public web and has been preserved in the Wayback Machine. The capture dates from 2017; you can also visit the original URL.
The file type is
Antibiotic-associated Bloody Diarrhea in Infants: Clinical, Endoscopic, and Histopathologic Profiles
Journal of Pediatric Gastroenterology and Nutrition - JPGN
Objective: Antibiotic-associated diarrhea constitutes 1 of the most frequent side effects of antimicrobial therapy with widely varying clinical presentations; however, little is known about its antibiotic-associated bloody diarrhea (AABD) form, particularly in very young children. The aim of this study was to describe the clinical, endoscopic, and histopathologic profiles of community-acquired AABD in infants. Patients and Methods: The study included 23 infants referred with bloody diarrheadoi:10.1097/mpg.0b013e3181da215b pmid:20639777 fatcat:uaks4hmdajc7tgajtflgilyt3a